MathSciNet Relay Station
MathSciNet bibliographic data
MR138821 (25 #2262b) 34.30
Pimbley, George H., Jr. A superlinear Sturm-Liouville problem. Trans. Amer. Math. Soc. 103 1962 229–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement